# SDR RYNA2011010500002

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 59,081 hours, 21,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 5G81911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT LIGHT IN FRONT OF AFT LAVATORY DOOR DAMAGED.  REMOVED AND REPLACED BROKEN SECTION OF PHOTO LUMINESCENT LIGHT PER GMM 33-RY-02.
